Covonia Chesty Cough Sugar Free Syrup 150ml

£4.99

  • Soothes Symptoms Of Chesty Coughs
  • Active Ingredient: Guaifenesin
  • Loosens Phlegm
  • Buy With Confidence From UK Registered Pharmacy
  • Includes Free Prescription

Covonia Chesty Cough Syrup is used to loosen stubborn mucus (phlegm) and provide relief from chesty coughs.

In stock

SKU: Covonia Chesty Cough Sugar Free Syrup 150ml Categories: ,

Discreet Packaging

UK Based

Covonia Chesty Cough Sugar Free Syrup

What Covonia Chesty Cough Syrup Is

Covonia Chesty Cough Syrup is used to loosen stubborn mucus (phlegm) and provide relief from chesty coughs. This medicine contains guaifenesin which is an expectorant to help loosen phlegm.

See more on coughs on the NHS website

Before You Use Covonia Chesty Cough Syrup

Do not take if you:

  • are allergic to guaifenesin or any of the other ingredients.
  • suffer from porphyria, which is a type of blood disorder that causes skin or nervous system problems.

Ask your doctor before you take this medicine if you:

  • have an intolerance to some sugars.
  • are pregnant or breast-feeding, think you may be pregnant or are planning to have a baby.

How To Store Covonia Chesty Cough Syrup

  • Do not use after the expiry date after EXP. The expiry date refers to the last day of that month
  • Do not store above 25°C.
  • Do not dispose of medicine via wastewater. Return it to your local pharmacy where they will dispose off it properly. These measures will help protect the environment.

How To Take Covonia

Adults, the elderly and children 12 years and over: 15ml. Each dose should be taken as required, but do not repeat the dose more frequently than every 6 hours. Not more than 3 doses should be taken in any 24 hours.

Do not exceed the stated dose. Do not give to children under 12 years of age. Do not take with any other cough and cold medicine.
If your symptoms persist or worsen, you must see a doctor or pharmacist.

 

Side Effects

Like all medicines, this product can cause side effects, although not everybody gets them. Some of these side effects include:

Rare:

  • stomach ache and discomfort
  • nausea (feeling sick)
  • vomiting (being sick)
  • allergic reactions such as skin rash.

Ingredients

Each 15ml dose of liquid contains the active ingredient: guaifenesin 200mg. The other ingredients are: water, glycerin, sorbitol (E420), sodium cyclamate (E952), sodium saccharin (E954), carrageenan, potassium sorbate. Anise, blackcurrant and menthol flavours (contains triacetin (E1518), propylene glycol (E1520)). Colours ponceau 4R (E124) and caramel (E150).

If there is anything else we can assist you with please feel free to contact us via info@mypharmacy.co.uk

See our other cough and cold treatments

Further Information